MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNIT
Model Number MK06000
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.
 
Event or Problem Description
It was reported that on (b)(6) at approximately 2:52 pm, the perseus restarted unexpectedly during anesthesia, after approximately 3¿3½ hours of use.Before restarting, the perseus played an acoustic alarm.No injury reported.
 
Additional Manufacturer Narrative
The logfile analysis carried out by the manufacturer revealed that on the reported day of event (february 2nd, 2026) a communication interrupt between the two processors onboard the therapy control unit have occurred during use.The device is designed to trigger a system reboot when such condition occurs.In case of such a reset, therapy will be interrupted for approximately 15 seconds.Afterwards, therapy will be continued with the last valid settings.Also in the particular case, the device behaved as specified after the reset and ventilation was continued without further problems until the case was completed by switching the device into standby mode.Although the source of the deviation can be attributed to the particular pcb, the exact nature of the issue cannot be determined due to its sporadic nature.As a precautionary measure, it was recommended to replace the respective board.The number of similar cases, related to the same phenomenon, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.
 
Event or Problem Description
It was reported that on monday, february 2nd at approximately 2:52 pm, the perseus restarted unexpectedly during anesthesia, after approximately 3¿3½ hours of use.Before restarting, the perseus played an acoustic alarm.No injury reported.

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNIT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24412606
Report Number9611500-2026-00075
Device Sequence Number21484818
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)180516(93)MK06000-34
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown